Vol. 319, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Logarithmic affine structures, parallelizable $d$-webs and normal forms

Ruben Lizarbe and Frank Loray

Vol. 319 (2022), No. 2, 371–396
Abstract

We study the local analytic classification of affine structures with logarithmic pole on complex surfaces. With this result in hand, we can get the local classification of the logarithmic parallelizable d-webs, d 3.

Keywords
affine structures, affine connections, webs, singularities, normal form
Mathematical Subject Classification
Primary: 32S65, 53A60, 53B05, 53C10
Milestones
Received: 1 December 2021
Revised: 20 March 2022
Accepted: 3 July 2022
Published: 11 September 2022
Authors
Ruben Lizarbe
Universidade do Estado do Rio de Janeiro
Rio de Janeiro
Brazil
Frank Loray
Université de Rennes
CNRS, IRMAR, UMR 6625
Rennes
France